MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AXIOS; PANCREATIC STENT, COVERED, METALLIC, REMOVABLE

BOSTON SCIENTIFIC CORPORATION AXIOS; PANCREATIC STENT, COVERED, METALLIC, REMOVABLE
Model Number M00553750
Medical Device Problem Codes Use of Device Problem (1670); Activation, Positioning or Separation Problem (2906)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/22/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to boston scientific corporation on november 26, 2021 that a cold axios stent was to be implanted transgastric to the pancreas to treat a pancreatic fluid collection during a stent placement procedure performed on (b)(6) 2021.During the procedure, the physician used a double channel scope and attempted to deploy the stent; however, the stent could not be deployed.The stent was removed partially deployed on the delivery system and the procedure was completed using a metal stent.There were no patient complications reported as a result of this event.Note: it was reported that a double channel scope was during the procedure.The hot axios stent and delivery system directions for use state the axios delivery system is compatible with therapeutic echoendoscopes.This device is not compatible with a double channel scope.
 
Additional Manufacturer Narrative
The complainant was unable to provide the suspect device lot number.Therefore, the manufacture and expiration dates are unknown.(b)(4).The complainant indicated that the device was disposed and will not be returned for evaluation; therefore, a problem analysis of the complaint device could not be completed.If any further relevant information is identified, a supplemental medwatch will be filed.

Brand Name
AXIOS
Common Device Name
PANCREATIC STENT, COVERED, METALLIC, REMOVABLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key13025160
Report Number3005099803-2021-07823
Device Sequence Number1766193
Product Code PCU
UDI-Device Identifier08714729904632
UDI-Public08714729904632
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K153088
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/17/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00553750
Device Catalogue Number5375
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/26/2021
Initial Report FDA Received Date12/17/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown